# SDR HYI2003F00017

- Difficulty date: September 11, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N69SC
- Make and model: Cessna 402C
- Aircraft serial: 402C0041
- Engine: Cont TSIO520VB
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 642702A10
- Part serial: A03CA378R
- Condition: Failed
- Location: Rt Engine
- Part time: 1 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE FAILED TO SHUT OFF IN IDLE CUT OFF.  REMOVED AND REPLACED FUEL METERING UNIT AND RELEASED AIRCRAFT BACK TO SERVICE.
